Ask a Neurologist. Get Answers to Your Neurology Questions.
Hello this is Dr. Stan and I will assist you with your question today. I am board certified and I have 40 years of patient experience. I will be happy to help you today. I'm sorry to hear that you have been diagnosed with Juvenile Myoclonic Epilepsy. The headaches may be migraine and not related to your epilepsy. Also one of the side effects of Lamictal is headache, memory impairment and dizziness. Keppra side effect is also headache. Discuss this with your Neurologist to determine if your dose needs to be adjusted.
I am available to answer any additional questions you may have. Thank you for allowing me to provide assistance. I hope your medical problem(s) are resolved soon and you feel better. If you find the information I provided helpful, please rate me with 5-Stars. Thank you
Have you contacted your Neurologist to discuss your medication dosage?